# SDR ASOA201704193091

- Difficulty date: April 19, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 37,393 hours, 28,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 12301825005
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RT FWD LATERAL WINDSHIELD POST STARTING FROM THE FIRST TOP INBOARD RIVET.  THE WINDSHIELD POST WAS REPAIRED IAW ETD2017-145-029522.
